# SDR CALA0600143

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 25,648 hours, 8,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: BAC14902887
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CORRODED AT STA 986.5 AND RBL 18.  REPAIRED PER SRM 53-00-51, FIG 203, PG 208.
